Skip to main content
EXPERTS IN COUGH CONTROL

Product Label

PRODUCTS

PRODUITS

1 2 3 4 5 4.61 out of 5 stars

Breakdown

5
239
4
116
3
7
2
4
1
0
All‑In‑One® COLD AND FLU NIGHT Syrup

BENYLIN® All‑In‑One® COLD AND FLU NIGHT Syrup

All‑In‑One® COLD AND FLU NIGHT Syrup
Extra Strength

All Symptoms. 1 Solution.

BENYLIN® EXTRA STRENGTH All-In-One® COLD AND FLU  NIGHT Syrup is a complete product to help relieve ALL of your COLD AND FLU symptoms with 1 simple solution, so you can get the rest you need. 

Fast, effective relief of:
  • Pain
  • Fever
  • Headache
  • Mucus & Phlegm
  • Nasal Congestion
  • Dry Cough
  • Sneezing
  • Chills
  • Runny Nose
  • Sore Throat Pain

Plus Mucus & Phlegm

Packaged in bottles of 170 mL and 270 mL.

DIRECTIONS OF USE

DIN: 02252376

Do not take more than directed (see liver warnings). Shake well before use.

Adult Use Only (12 years and older): Take 2 tbsp. (30 mL) every 6 hours Do not take more than 8 tbsp. (120 mL) in 24 hours.

Warnings: Liver warning: Acetaminophen may cause severe or possibly fatal liver damage if you take:

  • more than the recommended dose in 24 hours
  • with other drugs containing acetaminophen
  • while drinking 3 or more alcoholic drinks every day.

Symptoms of liver damage may include:

  • yellow skin or eyes
  • dark urine
  • sweating
  • nausea
  • vomiting
  • stomach pain
  • unusual tiredness
  • loss of appetite.

Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include:

  • skin reddening
  • blisters
  • rash.

If any of these symptoms occur, stop use and seek medical help right away.

Do not use

  • with other products containing acetaminophen or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other medicinal ingredients, ask a doctor or pharmacist
  • if allergic to any of the ingredients
  • with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson’s disease) or for 2 weeks after stopping the MAOI drug.

Ask a doctor or pharmacist before use if you

  • have been told that your body breaks down drugs slowly or taking other medications including the blood thinning drug warfarin
  • have heart or thyroid disease
  • high blood pressure
  • diabetes
  • glaucoma
  • kidney or liver disease
  • difficulty urinating due to an enlarged prostate
  • are elderly, pregnant or breastfeeding
  • have a persistent cough such as occurs with smoking, asthma or emphysema
  • cough with excessive phlegm (mucus)
  • have difficulty breathing or other chronic lung conditions as these could be signs of serious condition.

When using this product

  • drowsiness or excitability (especially in children) may occur
  • do not drive or engage in activities requiring alertness
  • avoid alcohol
  • alcohol, sedatives and tranquilizers may increase drowsiness.

Stop use and ask a doctor if

  • symptoms last for more than 5 days
  • fever lasts for more than 3 days
  • sore throat pain lasts for more than 2 days
  • nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

stopKEEP OUT OF THE REACH OF CHILDREN. This package contains enough drug to seriously harm a child. Use only on advice of a doctor.

In Case of Overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms

Other information: Read the complete carton and label before use and follow all directions. Do not use if bottle seal is broken or missing. Child resistant package. Store at 15 to 30°C.

INGREDIENTS
EACH 30 ML OR 2 TABLESPOONFULS (TBSP.) CONTAINS:
DM Cough Suppressant:
Dextromethorphan Hydrobromide
Controls dry cough.
30 mg
D Decongestant:
Pseudoephedrine Hydrochloride
Relieves stuffy nose and nasal congestion.
60 mg
E Expectorant:
Guaifenesin
Relieves chest congestion.
200 mg
A Analgesic:
Acetaminophen (Extra Strength)
Relieves pain, fever, headache and sore throat pain.
1000 mg
AH Antihistamine:
Chlorpheniramine Maleate
Relieves runny nose and sneezing.
4 mg
NON-MEDICINAL INGREDIENTS (alphabetical):
Alcohol, artificial sweetness enhancer, benzyl alcohol, citric acid, D&C Red No. 33, flavour, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, saccharin sodium, sodium benzoate, sodium carboxymethylcellulose, sodium citrate, sodium cyclamate, sorbitol, water.
Reviews
1 2 3 4 5
366 reviews 99% recommend this product Write a Review

Average Ratings

Overall
1 2 3 4 5
4.6
Quality
4.6
Value
4.5
1 - 8 of 268 Reviews
  • Filter By
Rating: 
1 2 3 4 5
Submission Date: 
3 years 4 months ago

Effective

Review Text: 
Good, effective in one bottle. It does the trick.
Nickname: 
nvlmssk
Location: 
Helpfulness Count: 
12 out of 13 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 4 months ago

Fast Acting

Review Text: 
Great product. My whole family uses it.
Nickname: 
Micg
Location: 
Helpfulness Count: 
10 out of 10 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 4 months ago

All-In-One Relief

Review Text: 
All-In-One...the name says it all. Total relief in a bottle.
Nickname: 
donnapotvin
Location: 
Helpfulness Count: 
9 out of 9 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 4 months ago

works fast

Review Text: 
All in one for colds and flu. works fast at relieving symptoms.
Nickname: 
mercedes
Location: 
Helpfulness Count: 
7 out of 7 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 7 months ago

overall good

Review Text: 
nice taste fast working and long lasting
Nickname: 
jpjpjpjpjp
Location: 
Helpfulness Count: 
7 out of 7 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 4 months ago

all in one

Review Text: 
great product that combats everything in one bottle
Nickname: 
stephrmar
Location: 
Helpfulness Count: 
6 out of 6 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 4 months ago

Taste okay and works well

Review Text: 
Love this stuff. I lived on it for a week straight while I had a horrible cold and it certainly made the week more manageable. great stuff.
Nickname: 
Amanda23
Location: 
Helpfulness Count: 
6 out of 6 people found this review helpful.
Report: 
Rating: 
1 2 3 4 5
Submission Date: 
3 years 5 months ago

Good product

Review Text: 
Good product use it often relieves well
Nickname: 
m3lyssaC
Location: 
Helpfulness Count: 
6 out of 6 people found this review helpful.
Report: